# SDR CALA2018022500807

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5416Y14
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STR LBL 10.45 BETWEEN APPROX BS 1200 AN D BS 1343.5 HAS CORROSION ON MULTIPLE AREAS BOTH UPPER ABD LOWER SURFACES, 209-057. REMOVED CORROSION ON AFT CARGO FLOOR STRINGER BETWEEN STA 1200-1 343.5 LBL 10.45 FOUND TO BE OUT OF LIMITS IAW SRM 53-00- 53 FIG 101 DETAIL V ALLOWABLE DAMAGE 1 L=7.00 W=1.00 D=.021. REMOVED AND REPLACED NEW FLOOR STRINGER P/O SAG189017 IAW DWG 146N5390.
